Skip to content
My WebMD Sign In, Sign Up
Side effect
avatar
An_251123 posted:
Hello, my son is two. He is having bronchitis and he was prescribed Albuterol. He is getting a little better and he is as active and hungry as uusual. No fever. But I do notice that every time he gets this medication his heart rate gets a little faster than usual. Is it a normal side effect or should I do something about it? Thanks
Reply
 
avatar
iceechic responded:
They are called tremors, albuterol causes that as a side effect. Heart palpatations, rapid heart beat, tremors, and shaking. My kiddos get the same side effects when they have to take it. As do I ... I hate that feeling. Hope he gets better!!!
 
avatar
hgreenwood7058 responded:
totally normal. I have an inhalor and when I use it my heart does the same thing. I also get a little shaky due to it as well. Its a common side effect. No need to do anything at this point.


Featuring Experts

Dr. Dan Brennan is a Board Certified Pediatrician and Certified Lactation Counselor. He is a graduate of UCLA, Albany Medical College and completed ...More

Helpful Tips

Updated Crib Safety GuidelinesExpert
For information on the latest federal crib safety standards, here is a link to important points for parents to be aware of! ... More
Was this Helpful?
3 of 5 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.